# SDR SWAA060511

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 33,229 hours, 28,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545890
- Condition: Cracked
- Location: Bs 305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT BS 305, BETWEEN STR 9L TO STR 10L.  REPAIRED SKIN PER BFG ER.
